New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hanginin
Regular Member


Date Joined Jun 2008
Total Posts : 38
   Posted 10/24/2017 9:21 PM (GMT -7)   
Good evening everyone.
I am awake, it’s 12:13.
I have tried to sleep but the pain gets amplified when I get
into bed. Why is that?

I have been taking Meloxicam 15mg for about 3 weeks and Baclofen for about a week.
I am having trouble though with my stomach and GI tract.
Pain and aching from the Meloxicam and motility problems from the
Baclofen.
It’s upsetting as they have helped allot.
I am trying to go off them but the pain and lack of sleep forces me
to continue.

I have had motility issues for a long time, I was tested and the results said that my stomach takes three times longer than the norm to empty.
So the Baclofen isn’t helping that problem. Then add an anti-inflammatory to a stalled tummy and it’s no wonder the pain.
Bowel function is not right either.

Not sure what to do. This flare has been so bad that I have been to my
GP several times this summer, the ER and my rheumatologist twice.
I am reluctant to call back again.
Tuffymason

Sherrine
Forum Moderator


Date Joined Apr 2005
Total Posts : 17497
   Posted 10/25/2017 5:44 AM (GMT -7)   
I'd see a gastroenterologist. They deal with the digestive system. I see one because of my Crohn's disease. They might know a good medication for pain that doesn't do this to your digestive system. Your body is telling you something so don't ignore it. You are trading one problem for another and that isn't good.

Sherrine

Forum Moderator/Fibromyalgia

Fibromyalgia, Crohn's Disease, Ostomy, Autoimmune Inner Ear Disease, Diabetes, Osteoporosis, Glaucoma, Scoliosis, Ankylosing Spondylitis
************************
God does not give us a spirit of fear, but of power and of love and of a sound mind. 2 Timothy 1:7

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 15152
   Posted 10/25/2017 9:44 AM (GMT -7)   
Hanginin, the Baclofen should not affect your motility issue. I have gastroparesis & have had it for years. My drs would have never put me on Baclofen if it would have had any affect on it. I do think you should see a gi dr & get checked out again.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, November 18, 2017 8:22 PM (GMT -7)
There are a total of 2,895,236 posts in 317,778 threads.
View Active Threads


Who's Online
This forum has 157377 registered members. Please welcome our newest member, internaltremorcure.
337 Guest(s), 5 Registered Member(s) are currently online.  Details
Lapis_29, Pirouette, WalkingbyFaith, Terry's Cellar, Nltonz


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.